MathSciNet Relay Station
MathSciNet bibliographic data
MR516762 (80b:33001) 33A10 (33A25 65A05)
Zucker, I. J. The summation of series of hyperbolic functions. SIAM J. Math. Anal. 10 (1979), no. 1, 192–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement